MathSciNet Relay Station
MathSciNet bibliographic data
MR190750 47.10
Godič, V. Ī.; Lucenko, I. E. On the representation of a unitary operator in the form of a product of two involutions. (Russian) Uspehi Mat. Nauk 20 1965 no. 6 (126), 64–65.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement